iam 52 years old & my wife 30. i want more frequent sex but i can perfome once a day? can you please advise?
2 Mar 2012
Yohimbe seems to be safe for most adults when used with the supervision of a healthcare professional. In some people, yohimbe might cause nausea, vomiting, inability to sleep, anxiety, high blood pressure, increased heart rate, dizziness, stomach upset, and more.The chemical yohimbine is considered unsafe for use WITHOUT a healthcare professional because side effects might occur with improper use. Some of these serious side effects include severe low blood pressure, heart problems, and other serious conditions including death.Yohimbe is UNSAFE for children, because children appear to be much more sensitive to the side effects.
Do not take yohimbe if:
You are pregnant or breast-feeding.
You have schizophrenia.
You have prostate problems.
You have post-traumatic stress disorder (PTSD).
You have liver disease.
You have kidney disease.
You have high or low blood pressure.
You have chest pain or heart disease.
You have anxiety.
You have depression.
You have diabetes.
Yohimbe is known to have moderate to severe interactions with some blood pressure meds and antidepressants among others-use with caution if you take any prescription drugs. Be sure that your Dr knows what all medications you take before he starts you on this supplement.
For problems with sexual performance: 15-30 mg daily of yohimbine, the active ingredient in yohimbe. Doses of up to 100 mg of yohimbine daily have been used. However, significant side effects, some quite dangerous (including the possibility of death), would be expected with such a high dose.
I would suggest you discuss your difficulty with a urologist. A Urologist is the specialist to see for sexual and performance issues. There may be a better medication. You may want to look into your testosterone levels. Low testosterone can interfere with libido and performance and tends to decline starting in a males 30's and 40's. You could be getting very low on testosterone. Testosterone supplementation would be much safer for you than Yohimbe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It has affected my sex drive i don't even want it, its plays a role in my life and has created problem for us in the sex department and it not ...
1 answer • 13 Nov 2012
When I started taking Citalopram 40 mg my sex drive has stop, how or what can I take to up my sex drive?
3 answers • 16 Feb 2013
I'm married with 2 kids, and my wife is no longer interested in sex, to the point where we maybe have sex maybe 3-4 times a year. It's ...
3 answers • 4 Nov 2013
1 answer • 6 Jul 2014
... activity in that time has been about 4. She is obsessed with turmeric for everything, her teeth, pain, headache and general inflammation for her, ...
1 answer • 31 Jul 2014